# SDR AALA202003169022

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 68,456 hours, 26,455 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH900
- Condition: Faulty
- Location: Zone 100
- Part time: 46,100 hours, 17,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING GEAR RETRACTION GEAR DOOR DID NOT OPEN. FOLLOWED ECAM RECYCLED LG GEAR SWITCH THEN GEAR DOOR CLOSED. REMOVED AND REPLACED GEAR SELECTOR VALVE IAW 32-31-34.
